Three-dimensional waves beneath an ice sheet due to a steadily moving pressure

Parau, EI and Vanden-Broeck, J-M (2011) Three-dimensional waves beneath an ice sheet due to a steadily moving pressure. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 369 (1947). pp. 2973-2988. ISSN 1364-503X

Full text not available from this repository. (Request a copy)

Abstract

Solutions of the nonlinear water wave equations under an ice sheet are computed using a boundary integral equation method. The ice sheet is modelled as a thin elastic plate and the fluid equations are nonlinear. Depending on the velocity of the moving disturbance generating the flow, different types of responses of the floating ice sheet are discussed.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 09 Dec 2011 22:43
Last Modified: 24 Jul 2019 13:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/35651
DOI: 10.1098/rsta.2011.0115

Actions (login required)

View Item View Item